MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD CONNECTA PLUS STOPCOCK; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD CONNECTA PLUS STOPCOCK; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 394910
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd connecta plus stopcock the label was missing information.There was no report of patient impact.The following information was provided by the initial reporter, translated from japanese to english: the customer reported that the print on the package was missing.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 02-jun-2023.Investigation summary: it was reported the print on the packaging was missing.To aid in the investigation, one sample and three photos were provided for evaluation by our quality team.A visual inspection was performed, and the defect of missing information was confirmed.This defect could occur if there were issues with the printer that places the information on the unit packages.A device history record review was completed for provided material number 394910, lot 2167395.According to the documented records, the product was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.There were no nonconformance(s), capas or abnormal conditions noted at the time of production.At the time of the dhr review, there were no changes to the process and/or equipment that would have affected the manufacturing of the device.The maintenance report was also reviewed and found that there were problems with the printer.A corrective action notification was provided to personnel.To date, there have been no other similar events reported for this lot.Based on the investigation, bd was able confirm the customer¿s indicated failure mode.
 
Event or Problem Description

Brand Name
BD CONNECTA PLUS STOPCOCK
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17056668
Report Number9610847-2023-00134
Device Sequence Number8739302
Product Code FMG
UDI-Device Identifier50382903949101
UDI-Public(01)50382903949101
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2025
Device Catalogue Number394910
Device Lot Number2167395
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Supplement Date Received by Manufacturer06/14/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown